Is Adderall Causing My Aches And Pains?

Question

Asked by bigez21

Is Adderall Causing My Aches And Pains?

Okay, I'm a hypochondriac big time. The fear of something being wrong with my body scares the crap out of me. But, lately I've been having various muscle aches and pains in my back and thighs. I'm taking adderall 10mg twice a day. I'm not eating normally, and I really don't think I'm getting very good nutrient. But, I'm just worried maybe something else is up since I've just started getting these problems. Could this be adderall or maybe something else?

Answer

Thank you for your question and welcome to HealthCentral's ADHD Community.

I am not a medical professional and am not able to give you medical advice.

I can tell you that one possible side effect of Adderall can be muscle or joint pain, so the symptoms you are experiencing may be caused from the Adderall.

You don't mention how long you have been taking the Adderall. Is this something you recently started?

I would suggest contacting your doctor and discussing how you are feeling. He or she would be in a better position to determine if the aches and pains are from the medication or if something else can be causing it.

Eileen

Answered by Eileen Bailey